Its been just over 2 1/2 weeks with no suboxone. I feel so weak. I can't handle it anymore. I have a husband a child, and a job. I don't even feel getting out of bed in the mornings. I have been taking vitimins. Going for walks. Drinking clothes of water. What more can I do. I'm about to break. Please help!
Pammy, sometimes taking an antidepressant can help with the low energy and no motivation and depression associated with opiate withdrawal and opiate replacement withdrawal. I know you feel bad, believe it or not, your body is attempting to send a signal to the brain to try and get the natural pain relieving system to reboot. It will eventually, that fatigue may hang around for a bit longer, no way to tell you how long. You might also consider asking for provigil or nuvigil, both are rx meds that promote alertness and give some energy. In your previous post, you said you are not interested in pain meds or any more subs, I wasn't sure if you would be interested in any other rx meds that would help, didn't mean to offend you by mentioning this option. You are doing all the natural things you can to get that system to reboot, it could take a bit longer, or, you might wake up tomorrow and be fine, just when that system reboots, the fatigue should be gone IF it is part of the withdrawal. If it is depression related, you may have to treat that. Not everyone goes thru opiate withdrawal depression, but I did and knew it would rear its ugly head again as I tapered off subs. I got on an antidepressant when I got to .5 mgs and it helped me. Up your support and know you can come here for support. Hope you feel better soon. Pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2010 • 2 answers
Posted 16 Nov 2010 • 1 answer
Posted 1 Mar 2011 • 2 answers
Posted 20 Jun 2011 • 1 answer
Posted 22 Mar 2012 • 1 answer